MAUDE Adverse Event Report: NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING

NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING
Catalog Number PGPS002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, while assembling the bard/davol progel pleural air leak sealant during a procedure on (b)(6) 2022, the liquid vial broke.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, the bard/davol progel glass vial broke during assembly; there was no reported patient injury.Additional information was requested, but not provided.Based on the limited information provided, and not having the sample to review, a root cause cannot be determined.No lot number has been provided; therefore, a review of the manufacturing records is not possible.The instructions for use (ifu) supplied with this device states "during applicator assembly, the progel push rod is designed to lock in to the applicator housing.Forced removal of the locking push rod from the applicator housing may result in potential damage to the applicator system or the chemistry cartridges.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, the bard/davol progel glass vial broke during assembly; there was no reported patient injury.Additional information was requested, but not provided.Based on the limited information provided, and not having the sample to review, a root cause cannot be determined.No lot number has been provided; therefore, a review of the manufacturing records is not possible.The instructions for use (ifu) supplied with this device states "during applicator assembly, the progel push rod is designed to lock in to the applicator housing.Forced removal of the locking push rod from the applicator housing may result in potential damage to the applicator system or the chemistry cartridges." h11: this supplemental mdr is submitted to correct medical device manufacturer.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PROGEL PLEURAL AIR LEAK SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer (Section G)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14401416
Report Number1213643-2022-00228
Device Sequence Number20215725
Product Code NBE
UDI-Device Identifier00801741010026
UDI-Public(01)00801741010026
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPGPS002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown